# SDR ASAA9880265

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: 49376431
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L2 DOOR WOULD NOT LATCH OPEN.  REPLACED THE DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.  (M)
